# SDR A6WA200740672

- Difficulty date: November 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280 IS CRACKED AT LBL 9 AND RBL 9 CRACK AT LBL 9 IS .400 INCH CRACK AT RBL 9 IS 1.200 INCH.  (M)   FLOORBEAM REPAIRED IAW REO 601R-53-11-171 REV D.  (K)
